| Model Number |
R SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during training by facility staff, the device would not power up.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During the investigation the technician discovered that the customer attempted repair of the device.As a result of the device being tampered with, root cause could not be firmly established.A system interconnection flex cable was reconnected.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.